Visual loss despite anticoagulation in radiation-induced optic neuropathy.
Publication/Presentation Date
6-1-2004
Abstract
Radiation therapy to the brain may produce necrosis and loss of function months after completion of the treatment. The case is presented of a 62-year-old man who developed radiation-induced optic neuropathy 2 years after treatment for a glioma of the left temporal lobe, despite being on anticoagulation therapy. Although anticoagulation appears to be beneficial in cerebral radiation necrosis, its usefulness in the treatment of radiation-induced optic neuropathy is unclear.
Volume
32
Issue
3
First Page
333
Last Page
335
ISSN
1442-6404
Published In/Presented At
Danesh-Meyer, H. V., Savino, P. J., & Sergott, R. C. (2004). Visual loss despite anticoagulation in radiation-induced optic neuropathy. Clinical & experimental ophthalmology, 32(3), 333–335. https://doi.org/10.1111/j.1442-9071.2004.00825.x
Disciplines
Business Administration, Management, and Operations | Health and Medical Administration | Management Sciences and Quantitative Methods
PubMedID
15180850
Department(s)
Administration and Leadership
Document Type
Article